# SDR USAASA01034

- Difficulty date: July 12, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Condition: Discharged
- Location: Cabin
- Part time: 3,135 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - THE FORWARD EMERGENCY POWER SUPPLY UNIT FAILED THE EMERGENCY LIGHT SYSTEM TEST.  MAINTENANCE REPLACED THE FORWARD EMERGENCY POWER SUPPLY UNIT.  OK FOR SERVICE.  (M)
